# SDR CALA2022121403376

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62642
- Aircraft time: 23,883 hours, 2,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: NA
- Condition: Inoperative
- Location: Door R3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R3 EMER LIGHT CHARGER M33306 TEST FAIL TRANSFER REF NON ROUTINE WO.1262159 AND ORIGINATOR BY V896958 DR R3 EMER LIGHT BATTERY CHARGER M33306 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958
